MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-01
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete entry for section a1 - patient identifier: (b)(6).Complete entry for section e1 - phone number: (b)(6).An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely depressed sodium on the architect c4000 processing module for one patient that was not release out of the laboratory.The following results were provided (reference range 136 to 145 mmol/l): (b)(6) 2025, sid (b)(6), initial sodium result= 114 mmol/l; repeat result= 141 mmol/l; repeat result (i-stat)= 140 mmol/l.There was no impact to patient management reported.
 
Event or Problem Description
The customer observed falsely depressed sodium on the architect c4000 processing module for one patient that was not release out of the laboratory.The following results were provided (reference range 136 to 145 mmol/l): (b)(6) 2025, sid (b)(6), initial sodium result= 114 mmol/l; repeat result= 141 mmol/l; repeat result (i-stat) = 140 mmol/l.Update, additional patient information was provided on 01jul2025.The patient was a 53-year-old male.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Updated information was added to sections a2 - age at time of event, a2 - age units (patient), a3a - sex, b5 - describe event or problem and h4 - device mfg date.The field service representative inspected the architect c4000, serial number (b)(6), performed troubleshooting and observed the tubing, ict pinch valve (rohs) was dirty.The fsr cleaned the tubing, ict pinch valve (rohs) which resolved the issue.Return testing was not completed as returns were not available.The instrument service history for the (b)(6) found an additional complaint received for falsely depressed sodium and potassium results.The tubing, ict pinch valve (rohs) and nozzle c4 #1, #4, #5 (rohs) were replaced to resolve the issue.There was no subsequent complaint issues reported related to false depressed sodium patient results.A review of tracking and trending of the architect c4000 did not identify an increase of complaint activity associated with the complaint issue.Additionally, a review of tracking and trending for the tubing, ict pinch valve (rohs) did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect c4000, serial number (b)(6) or the tubing, ict pinch valve (rohs) was identified.

Brand Name
ARCHITECT C4000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22306866
Report Number3016438761-2025-00354
Device Sequence Number20987885
Product Code JJE
UDI-Device Identifier00380740003746
UDI-Public(01)00380740003746
Combination Product (Y/N)N
Initial Reporter CountryID
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/03/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TUBING, ICT PINCH VALVE (ROHS), 7-204068-01, UNKNO
Patient Age53 YR
Patient SexMale